# SDR CALA0000931

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT O/B SEAT TRACK CORRODED AT STA 720 - 795, RBL 54.5.  THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 53-05, FIGURE 4F, 51-30-1, AND 51-30-5.
